# SDR FXGA201802121802

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 53,141 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 55937311
- Condition: Cracked
- Location: Fuselage
- Part time: 53,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FOUND CRACKED.  REMOVED AND REPLACED THE FRAME.
